RUS  ENG
Full version
JOURNALS // Izvestiya Vysshikh Uchebnykh Zavedenii. Matematika // Archive

Izv. Vyssh. Uchebn. Zaved. Mat., 2018 Number 8, Pages 83–87 (Mi ivm9390)

This article is cited in 3 papers

Brief communications

On Rellich's inequalities in the Euclidean spaces

F. G. Avkhadiev

Kazan Federal University, 18 Kremlyovskaya str., Kazan, 420008 Russia

Abstract: On domains of the Euclidean spaces we consider inequalities for test functions and their Laplacians. We describe a family of domains having vanishing Rellich constants. For the Euclidean space of dimension 4 we present a new version of the Rellich inequality. In addition we prove new one-dimensional Rellich-type integral inequalities for linear combinations of test functions and their derivatives of orders one and two.

Keywords: Laplace operator, Rellich inequality, uniformly perfect set, real spherical harmonics, Hardy inequality.

UDC: 517.956

Received: 05.03.2018


 English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2018, 62:8, 71–75

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025